# SDR C2XA11RI007

- Difficulty date: January 16, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 20,216 hours, 10,737 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2599 - EWR - FLIGHT CREW REPORTED BURNING SMELL (ELECTRICAL) FROM COFFEE POTS.  EWR MX PERFORMED OPERATIONAL CHECK OF COFFEE MAKERS AND FOUND NO DEFECTS FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
